Boundary velocities of longitudinal seismic waves and the lateral heterogeneities of the ocean upper mantle
Doklady Akademii Nauk, Tome 278 (1984) no. 1, pp. 76-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_1_a18,
author = {N. Ya. Kunin and N. V. Goncharova and G. I. Semenova and S. V. Usenko and E. R. Sheikh-Zade and Yu. G. Zorina},
title = {Boundary velocities of longitudinal seismic waves and the lateral heterogeneities of the ocean upper mantle},
journal = {Doklady Akademii Nauk},
pages = {76--81},
year = {1984},
volume = {278},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a18/}
}
TY - JOUR AU - N. Ya. Kunin AU - N. V. Goncharova AU - G. I. Semenova AU - S. V. Usenko AU - E. R. Sheikh-Zade AU - Yu. G. Zorina TI - Boundary velocities of longitudinal seismic waves and the lateral heterogeneities of the ocean upper mantle JO - Doklady Akademii Nauk PY - 1984 SP - 76 EP - 81 VL - 278 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a18/ LA - ru ID - DAN_1984_278_1_a18 ER -
%0 Journal Article %A N. Ya. Kunin %A N. V. Goncharova %A G. I. Semenova %A S. V. Usenko %A E. R. Sheikh-Zade %A Yu. G. Zorina %T Boundary velocities of longitudinal seismic waves and the lateral heterogeneities of the ocean upper mantle %J Doklady Akademii Nauk %D 1984 %P 76-81 %V 278 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a18/ %G ru %F DAN_1984_278_1_a18
N. Ya. Kunin; N. V. Goncharova; G. I. Semenova; S. V. Usenko; E. R. Sheikh-Zade; Yu. G. Zorina. Boundary velocities of longitudinal seismic waves and the lateral heterogeneities of the ocean upper mantle. Doklady Akademii Nauk, Tome 278 (1984) no. 1, pp. 76-81. http://geodesic.mathdoc.fr/item/DAN_1984_278_1_a18/